# SDR A6WA2020020347147

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 601R32200
- Condition: Corroded
- Location: Bs 409
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 409 AFT ANGLE SPLICE HAS CORROSION SPOTS BETWEEN STRINGER 26L THRU 26R IN THE FWD E&E BAY  AIRCRAFT REMOVED FROM SERVICE.  REMOVED DAMAGE AT FRAME 409 AFT ANGLE SPLICE BETWEEN STINGER 26L AND 26R AND INSTALLED NEW ANLGE SPLICE IAW CRJ 200 SRM 51-42-06 AND 51-42-21
